# SDR 99ZZZX2078

- Difficulty date: March 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1312G
- Make and model: Cessna 310Q
- Aircraft serial: 310Q1153
- System (JASC): 2730 · Elevator Control System
- Part: Bracket
- Part number: 81400010
- Condition: Damaged
- Location: Elevator
- Part time: 4,446 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOLT HOLES THROUGH BRACKETS, WHICH SUPPORT ELEVATOR BELLCRANK, ELONGATED FORWARD.  NOTED DURING ANNUAL INSPECTION.  POSSIBLE CAUSE IS TENSION EXERTED ON BRACKETS BY CABLE TENSION AND CONSTANT FORWARD STRESS CAUSED BY USE OF THE ELEVATORS.
